# SDR WVER20180126005

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 26,847 hours, 20,130 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Fuselage
- Part time: 26,847 hours, 20,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR POST AT FS 280.00 BL 11.128 IS CORRODED AT WL 72.10.
